# SDR DALA106143224

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 55,461 hours, 24,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MAINTENANCE FOUND AFT RIGHT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE SECURED LOOSE LIGHT ASSEMBLY OF THE EMERGENCY EXIT LIGHT AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
